JournalsrlmVol. 23, No. 4pp. 377–393

Hyperbolicity for Deligne-Mumford analytic stacks and Brody’s theorem

  • Simone Borghesi

    Università degli Studi di Milano-Bicocca, Italy
  • Giuseppe Tomassini

    Scuola Normale Superiore, Pisa, Italy
Hyperbolicity for Deligne-Mumford analytic stacks and Brody’s theorem cover
Download PDF

Abstract

We give the overview on a program leading to the proof of the Brody Theorem for Deligne-Mumford analytic stacks, starting from the definitions of Kobayashi and Brody hyperbolicity for these objects. Complete proofs will appear in [2].

Cite this article

Simone Borghesi, Giuseppe Tomassini, Hyperbolicity for Deligne-Mumford analytic stacks and Brody’s theorem. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 23 (2012), no. 4, pp. 377–393

DOI 10.4171/RLM/634